# SDR AALA2020052639002

- Difficulty date: May 21, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 15,352 hours, 6,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) 1 TEST, BATTERY / EPSU (EMERGENCY POWER SUPPLY UNIT) 13WL AFT L CLASS 1 FAULT. REMOVED AND REPLACED EPSU 13WL BATTERY PER AMM 33-51-38, SYSTEM TEST PERFORMED OKAY, CIDS 1 TEST PASSED.
